# SDR MALA040860

- Difficulty date: December 10, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,423 hours, 18,025 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 3974
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

ENGINE FIRE LEFT ENGINE (NR1) ENGINE STOPPED AROUND 18 PERCENT ITT RISE TO 600 DEG C PERFORMED MEMORY ITEMS + REF QRH.  FOUND LT STARTER GEN FAILED AND SMELLED BURNED.  NO EVIDENCE OF ENGINE FIRE.  COMPLETED TASK CARD 243103 FOR STARTER GEN CHANGE.  P/N ON AND OFF 23080-031, S/N OFF 3974, S/N ON 99523, OPS AND LEAK CHECKS GOOD.  REMOVED LT FIRE BOTTLE P/N 404028, S/N 24736EL.  INSTALLED SERVICEABLE ONE.  BOTTLE P/N 404028 S/N 97957EJ, REPLACED LT SQUIB WITH SERVICEABLE.
